New exact solutions of the space-time fractional cubic Schrodinger equation using the new type F-expansion method


PANDIR Y. , Duzgun H. H.

WAVES IN RANDOM AND COMPLEX MEDIA, vol.29, no.3, pp.425-434, 2019 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.1080/17455030.2018.1449987
  • Title of Journal : WAVES IN RANDOM AND COMPLEX MEDIA
  • Page Numbers: pp.425-434

Abstract

In this study, a more general version of F-expansion method is proposed. With this offered method, more than one Jacobi elliptic functions are located in the solution function. We seek analytical solutions of the space-time fractional cubic Schrodinger equation by use of the new type of F-expansion method. Consequently, multifarious exact analytical solutions consisting of single, double, and multiple combined Jacobi elliptic functions solutions are acquired.